# SDR SWAA2018082324529

- Difficulty date: August 3, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 63,755 hours, 37,491 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN CORRODED BETWEEN BS 698 TO BS 701, RBL 45.  R&R SEAT TRACK CROWN IAW SRM AND DWG.
